MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 5ML LL EURO 125 S/C; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 5ML LL EURO 125 S/C; PISTON SYRINGE
Catalog Number 309649
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd syringe 5ml ll euro 125 s/c contained visible silicone.Verbatim: it looks like moisture or something else and the pharmacy is not sure to prepare medication with these syringes.The customer said, it seems like moisture, but she don¿t know it.The liquid was seen above the plunger and inside the syringe body.The samples are on the way and will be examined.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
(b)(4) follow up for device evaluation six samples of 10 ml eurographic syringes, part number 309649, were received and evaluated, with two samples each from batches 5072216, 5280258, and 5309031.All samples arrived in unsealed packaging and showed no defects.Silicone was visible on the stoppers, however, there was no evidence of stringing or pooling, indicating that the amount was not excessive and met product specifications.Silicone is an inert, non toxic medical lubricant that is an integral component of disposable syringes, ensuring proper performance in clinical use.This condition does not impact product safety, efficacy, or functionality.Silicone has been used in this application for over 25 years, with more than 30 billion units distributed and no known reports of adverse clinical effects related to unintended silicone delivery.Please refer to the attached silicone quantity guideline for additional details.Furthermore, a device history record review was completed for lot numbers 5072216, 5280258, and 5309031.The review identified no rejected inspections or quality issues during production that could have contributed to the reported condition.

Brand Name
BD SYRINGE 5ML LL EURO 125 S/C
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24469915
Report Number1213809-2026-00094
Device Sequence Number21397975
Product Code FMF
UDI-Device Identifier00382903096497
UDI-Public(01)00382903096497(11)251105(17)301031(10)5309031
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309649
Device Lot Number5309031
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer04/09/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown